Solutions of fractional linear difference systems with Riemann-Liouville type operator via transform method

Dorota Mozyrska , Małgorzata Wyrwas

Abstract

n/a
Author Dorota Mozyrska (FCS/DM)
Dorota Mozyrska,,
- Department of Mathematics
, Małgorzata Wyrwas (FCS/DM)
Małgorzata Wyrwas,,
- Department of Mathematics
Pages1-4
Publication size in sheets0.28
Book International Conference on Fractional Differentiation and its Applications : FDA'2014, 2014, ISBN 978-1-4799-2591-9, 631 p.
DOIDOI:10.1109/ICFDA.2014.6967410
Internal identifier000033378
Languageen angielski
Score (nominal)0
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?